Aa
A
A
Close
Avatar universal
Hip Pain After Shot
I got a shot over a month ago of fenegrin and tordoal and ever since then I have had constant hip pain that radiates down my right thigh. It will not go away, what happened? Did the nurse hit a nerve?
Cancel
1 Answers
Page 1 of 1
547368 tn?1440545385
Hi JulieJean,

Welcome to the Pain Management Forum. I am sorry to hear about your pain.

Phenergan and Toradol IM is given for pain. I assume you were in pain when this injection was administered. Did it have anything to do with your hip?

When an IM injection is administered properly a major nerve should not be effected. I am not saying ti never happens as it does. But it's difficult for me to guess what happened...or if anything happened.  Is it possible that this pain is all part of the condition in which you were treated?

I certainly would inform and consult the physician that ordered this injection. It'd be a good place to start. I hope you'll soon find a resolution to your hip pain. Please feel free to let us know how you are doing.

Best of Luck to You,
~Tuck
Comment
Cancel
547368 tn?1440545385
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Pain Management Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Pain Answerers
Avatar f tn
Blank
namnam46
Anthem, AZ
547368 tn?1440545385
Blank
Tuckamore
On the Beaches of Paradise, FL
Avatar m tn
Blank
Kalvin
Milwaukee, WI
Avatar f tn
Blank
remar
st. louis, MO
Avatar m tn
Blank
fntn
MI
317787 tn?1463415842
Blank
Dee1956
DC